The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (855 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 3, 1985, pp. 277–284
DOI: 10.4171/ZAA/153

Published online: 1985-06-30

Ritz-Regularization versus Least-Square-Regularization. Solution Methods for Integral Equations of the First Kind

E. Schock[1]

(1) Universität Kaiserslautern, Germany

Three principles of regularization methods are discussed (Tikhonov-, Ritz- and Galerkin-method), and it is shown that in the case of positive definite or of selfadjoint operators the Ritz- and the Galerkin-principles (the latter with non-real parameter) have better properties than the Tikhonov-principle.

No keywords available for this article.

Schock E.: Ritz-Regularization versus Least-Square-Regularization. Solution Methods for Integral Equations of the First Kind. Z. Anal. Anwend. 4 (1985), 277-284. doi: 10.4171/ZAA/153